MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 38MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 38MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-38
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 12/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation approximately months after a right knee replacement surgery.The patient underwent a revision surgery to address prosthesis wear and pain.Femur and patella components were indicated to be loose.No surgical or medical interventions were recorded.No additional information is available.
 
Additional Manufacturer Narrative
D10: (b)(6), 02-012-35-4013 - logic tibia ps mod insrt sz 4 13mm.(b)(6), 02-010-01-0340 - logic femoral ps cem right sz 4.02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-00064, 1038671-2025-01732.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of manufacturing data was unable to be performed as the lot information of the product involved in the event was not available.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, g.The revision reported was likely the result of insert prosthesis wear or femoral loosening.Possible causes for polyethylene wear include the alleged femoral loosening, high stress loading of the tibial insert during knee flexion, inclusion of the polyethylene in the packaging recall, patient related conditions or any combination of these possibilities.Failure of the cement used to secure the femoral component to the femoral bone, may have lead to loosening at the cement-implant and/or cement-bone interface; however, this cannot be confirmed.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
THREE PEG PATELLA 38MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21767710
Report Number1038671-2025-01734
Device Sequence Number8648173
Product Code JWH
UDI-Device Identifier10885862039613
UDI-Public10885862039613
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200-02-38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight100 KG